# SDR QXEA200802071

- Difficulty date: January 1, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,672 hours, 33,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 387
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - THERE IS A CHAFED SPOT AT APPROXIMATELY 12" FORWARD OF STATION X387.350 ON THE LEFT OUTBOARD SEAT TRACK.  REPAIRED IAW RD8-53-1342 AND -8 200 SRM 51-20-16, 51-20-36.
